Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Farrell–Jones conjecture for graph products

Giovanni Gandini and Henrik Rüping

Algebraic & Geometric Topology 13 (2013) 3651–3660
Abstract

We show that the class of groups satisfying the K– and L–theoretic Farrell–Jones conjecture is closed under taking graph products of groups.

Keywords
algebraic $K$– and $L$–theory, group rings with arbitrary coefficients
Mathematical Subject Classification 2010
Primary: 18F25
Secondary: 19A31, 19B28, 19G24
References
Publication
Received: 7 December 2012
Accepted: 25 June 2013
Published: 14 October 2013
Authors
Giovanni Gandini
Institut for Matematiske Fag
Københavns Universitet
Universitetsparken 5
DK-2100 København
Denmark
http://www.math.ku.dk/~zjb179
Henrik Rüping
Mathematisches Institut
Rheinische Wilhelms-Universität Bonn
Endenicher Allee 60
D-53115 Bonn
Germany
http://www.math.uni-bonn.de/people/rueping